Alert archive / California / Wind Advisories in 2005
Wind Advisory 4, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Nov 30, 2005, 2:32 PM PST. It took effect at Dec 1, 2005, 12:00 AM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2005, 2:32 PM PST (22:32 UTC)
- In effect from
- Dec 1, 2005, 12:00 AM PST
- Expired
- Dec 1, 2005, 9:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 302232 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 232 PM PST WED NOV 30 2005 ...GUSTY WINDS EXPECTED LATE TONIGHT AND TOMORROW... .A COLD FRONT WILL DROP INTO CENTRAL CALIFORNIA LATE TONIGHT AND TOMORROW. THE FRONT WILL SPREAD VERY GUSTY WINDS AND RAIN ACROSS THE AREA AS IT DROPS SOUTH. STRONG WINDS WILL BEGIN IN THE HIGHER ELEVATIONS AROUND MIDNIGHT...AND SPREAD TO THE VALLEYS BY 4 AM TOMORROW MORNING. WIND DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS THROUGHOUT THE DAY TOMORROW. CAZ063-064-010600- /O.NEW.KSTO.WI.Y.0004.051201T0800Z-051202T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 232 PM PST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST THURSDAY... SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING. BY MIDNIGHT...WINDS OF 20 TO 30 MPH WILL BECOME WIDESPREAD. WINDS WILL GUST AS HIGH AS 50 MPH THROUGH CANYONS AND OVER RIDGES. STRONG WINDS WILL COMBINE WITH HEAVY RAIN TO CREATE HAZARDOUS DRIVING CONDITIONS ACROSS THE AREA LATE TONIGHT AND TOMORROW. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ066-067-010600- /O.NEW.KSTO.WI.Y.0004.051201T1000Z-051202T0200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 232 PM PST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM PST THURSDAY... SOUTH WINDS WILL INCREASE THIS EVENING. BY 2 AM...WINDS OF 20 TO 30 MPH WILL BECOME WIDESPREAD. WINDS WILL GUST AS HIGH AS 50 MPH THROUGH CANYONS AND OVER RIDGES. STRONG WINDS WILL COMBINE WITH HEAVY RAIN TO CREATE HAZARDOUS DRIVING CONDITIONS ACROSS THE AREA LATE TONIGHT AND TOMORROW. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015>018-010600- /O.NEW.KSTO.WI.Y.0004.051201T1200Z-051202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 232 PM PST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM PST THURSDAY... SOUTH WINDS WILL INCREASE TONIGHT. BY 4 AM TOMORROW MORNING...SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WILL BECOME WIDESPREAD. WINDS WILL GUST AS HIGH AS 45 MPH TOMORROW MORNING THROUGHOUT THE DAY. THE STRONG WINDS WILL COMBINE WITH HEAVY RAIN TO CREATE HAZARDOUS DRIVING CONDITIONS ACROSS THE AREA LATE TONIGHT AND TOMORROW. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SG
6 follow-up statements
000 WWUS76 KSTO 010604 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1004 PM PST WED NOV 30 2005 ...GUSTY WINDS EXPECTED LATE TONIGHT AND THURSDAY... .A COLD FRONT WILL DROP INTO CENTRAL CALIFORNIA LATE TONIGHT AND THURSDAY. THE FRONT WILL SPREAD VERY GUSTY WINDS AND RAIN ACROSS THE AREA AS IT DROPS SOUTH. STRONG WINDS WILL BEGIN IN THE HIGHER ELEVATIONS AROUND MIDNIGHT...AND WILL SPREAD INTO THE VALLEYS AROUND 4 AM THURSDAY. WIND DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS ON THURSDAY. CAZ063-064-011530- /O.CON.KSTO.WI.Y.0004.051201T0800Z-051202T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 1004 PM PST WED NOV 30 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY FOR THE MOUNTAINS OF SHASTA COUNTY TO LAKE COUNTY. LOCAL SUSTAINED WINDS AROUND 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED TO DEVELOP TONIGHT AND PERSIST INTO THURSDAY OVER EXPOSED RIDGES AND MOUNTAIN TOPS. THE WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN...OR SNOW OVER THE HIGHER ELEVATIONS. STRONG...GUSTY WINDS AND HEAVY RAIN OR SNOW CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ066-067-011530- /O.CON.KSTO.WI.Y.0004.051201T1000Z-051202T0200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 1004 PM PST WED NOV 30 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM PST THURSDAY FOR THE FOOTHILLS OF THE WEST SLOPE OF THE SIERRA NEVADA INCLUDING THE MOTHERLODE. LOCALLY GUSTY WINDS FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP AFTER MIDNIGHT AND CONTINUE ON THURSDAY MAINLY THROUGH WEST FACING CANYONS AND OVER EXPOSED RIDGE TOPS. THE WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. STRONG...GUSTY WINDS AND HEAVY RAIN CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015>018-011530- /O.CON.KSTO.WI.Y.0004.051201T1200Z-051202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 1004 PM PST WED NOV 30 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PST THURSDAY FOR THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH LATE TONIGHT AND THURSDAY. THE STRONG WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN ON THURSDAY. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JHM
000 WWUS76 KSTO 011223 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 418 AM PST THU DEC 1 2005 ...GUSTY WINDS EXPECTED TODAY... .A COLD FRONT MOVING THROUGH NORTHERN CALIFORNIA TODAY WILL SPREAD VERY GUSTY WINDS AND RAIN ACROSS THE AREA TODAY. VERY STRONG WIND SIN THE MOUNTAINS WILL SPREAD INTO THE VALLEYS THIS MORNING. WIND DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS TODAY DUE TO POOR VISIBILITIES AND SLICK ROADS. CAZ019-020000- /O.EXB.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/ NORTHERN SAN JOAQUIN VALLEY- 418 AM PST THU DEC 1 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT UNTIL 4 PM TODAY FOR THE NORTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH LATE TONIGHT AND THURSDAY. THE STRONGEST WIND GUSTS ARE EXPECT THIS MORNING. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015>018-063-064-066-067-020000- /O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 418 AM PST THU DEC 1 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED THIS MORNING. THE WINDS WILL PERSIST INTO THE MIDDLE PART OF THE AFTERNOON. WIND GUSTS UP TO 55 MPH OVER EXPOSED RIDGES AND MOUNTAIN TOPS ARE EXPECTED. THE STRONGEST GUSTS ARE EXPECTED THIS MORNING. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 011227 CCA NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 427 AM PST THU DEC 1 2005 ...GUSTY WINDS EXPECTED TODAY... .A COLD FRONT MOVING THROUGH NORTHERN CALIFORNIA TODAY WILL SPREAD VERY GUSTY WINDS AND RAIN ACROSS THE AREA TODAY. VERY STRONG WIND IN THE MOUNTAINS WILL SPREAD INTO THE VALLEYS THIS MORNING. WIND DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS TODAY DUE TO POOR VISIBILITIES AND SLICK ROADS. CAZ019-020000- /O.EXB.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/ NORTHERN SAN JOAQUIN VALLEY- 427 AM PST THU DEC 1 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT UNTIL 4 PM TODAY FOR THE NORTHERN SAN JOAQUIN VALLEY. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH LATE TONIGHT AND THURSDAY. THE STRONGEST WIND GUSTS ARE EXPECT THIS MORNING. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015>018-063-064-066-067-020000- /O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 427 AM PST THU DEC 1 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED THIS MORNING. THE WINDS WILL PERSIST INTO THE MIDDLE PART OF THE AFTERNOON. WIND GUSTS UP TO 55 MPH OVER EXPOSED RIDGES AND MOUNTAIN TOPS ARE EXPECTED. THE STRONGEST GUSTS ARE EXPECTED THIS MORNING. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 011842 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1042 AM PST THU DEC 1 2005 ...GUSTY WINDS EXPECTED TODAY... .A COLD FRONT MOVING THROUGH NORTHERN CALIFORNIA WILL BRING GUSTY WINDS AND RAIN ACROSS NORTHERN CALIFORNIA TODAY. WIND DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS DUE TO SLICK ROADS AND POOR VISIBILITIES. CAZ015>019-063-064-066-067-020000- /O.CON.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 1042 AM PST THU DEC 1 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY IS IN EFFECT UNTIL 4 PM TODAY FOR THE COASTAL MOUNTAINS...ALL OF THE SACRAMENTO VALLEY...THE DELTA REGION...THE NORTHERN SAN JOAQUIN VALLEY...AND FOR THE SURROUNDING FOOTHILLS. SUSTAINED VALLEY WINDS WILL BE SOUTHERLY AT 20 TO 30 MPH WITH GUSTS TO 40 MPH AND IN THE COASTAL MOUNTAINS SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH. WINDS WILL WEAKEN BY LATE THIS AFTERNOON BUT WILL REMAIN GUSTY INTO THE OVERNIGHT HOURS. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING THROUGH FOOTHILL AND MOUNTAIN VALLEYS AS CHANNELED WINDS COULD BE MUCH STRONGER THAN OTHER AREAS. $$
000 WWUS76 KSTO 012350 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 350 PM PST THU DEC 1 2005 ...GUSTY WINDS TO CONTINUE THIS EVENING... .A SLOW MOVING COLD FRONT ACROSS NORTHERN CALIFORNIA WILL BRING GUSTY WINDS AND RAIN ACROSS NORTHERN CALIFORNIA TODAY. WIND DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS DUE TO SLICK ROADS AND POOR VISIBILITIES. CAZ019-020100- /O.EXP.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/ NORTHERN SAN JOAQUIN VALLEY- 350 PM PST THU DEC 1 2005 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY FOR THE NORTHERN SAN JOAQUIN VALLEY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. HOWEVER...GUSTY WINDS 20 TO 35 MPH WILL CONTINUE OVER THE NORTHERN SAN JOAQUIN VALLEY THROUGH ABOUT 6 PM AS AN AREA OF HEAVY RAIN MOVES EAST OVER THE AREA. THE WINDS SHOULD DIMINISH DURING THE EVENING. WIND DRIVEN RAIN MAY MAKE TRAVEL DIFFICULT THIS EVENING. $$ CAZ017-018-067-020200- /O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-MOTHERLODE- 350 PM PST THU DEC 1 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON FOR THE SOUTHERN SACRAMENTO VALLEY...MOTHERLODE AND CARQUINEZ STRAIT AND DELTA. SUSTAINED WINDS TO NEAR 25 MPH WITH GUSTS TO NEAR 40 MPH IN THE VALLEY WILL GRADUALLY BE WEAKENING THIS EVENING. HIGHER GUSTS FROM 45 TO 50 MPH WILL OCCUR INTO THE EVENING OVER EXPOSED RIDGES OF THE MOTHERLODE. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ015-016-063-064-066-020500- /O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0500Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 350 PM PST THU DEC 1 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR THE CENTRAL AND NORTHERN SACRAMENTO VALLEY...THE COASTAL RANGE MOUNTAINS AND THE NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY. SUSTAINED WINDS AROUND 25 MPH WITH GUSTS 40 TO 50 MPH WILL CONTINUE THROUGH THE EVENING. THE WINDS ARE EXPECTED TO WEAKEN LATER THIS EVENING. STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING THROUGH FOOTHILL AND MOUNTAIN VALLEYS AS CHANNELED WINDS COULD BE MUCH STRONGER THAN OTHER AREAS. $$ JHM
000 WWUS76 KSTO 020524 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 924 PM PST THU DEC 1 2005 CAZ015-016-063-064-066-020630- /O.EXP.KSTO.WI.Y.0004.000000T0000Z-051202T0500Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 924 PM PST THU DEC 1 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR THE NORTHERN HALF OF THE SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS AND COASTAL RANGE MOUNTAINS INCLUDING CLEAR LAKE IS NO LONGER IN EFFECT AS WINDS HAVE DECREASED OVER THE AREA. THERE WILL STILL BE LOCAL WIND GUSTS AROUND 35 MPH OVER THE COASTAL RANGE THROUGH ABOUT MIDNIGHT...HOWEVER...THESE WINDS WILL CONTINUE TO DECREASE OVERNIGHT. $$ JHM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 10:54 AM PST, 3 hours 38 minutes earlier.
Area forecast discussion, Nov 30, 10:54 AM PST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1054 AM PST WED NOV 30 2005 .DISCUSSION... THANKS TO SURROUNDING OFFICES AND RFC FOR IMPROMPTU CONFERENCE CALL REGARDING COMPLEX WEATHER SCENARIO. OTHERWISE...NO CHANGES TO THE TODAY FORECAST PERIOD. FOG IS STARTING TO LIFT AND VISIBILITIES HAVE COME UP ACROSS MOST OF THE CENTRAL VALLEY AREAS. ALSO GETTING REPORTS OF A LOT OF COLD AIR TRAPPED UP THERE IN THE NORTHERN MOUNTAINS OF SHASTA COUNTY. HOWEVER THERE ARE SOME BIG CHANGES FOR THE UPCOMING AFTERNOON PACKAGE...AND WILL IRON THESE DETAILS OUT DURING THE NEXT 2-4 HOURS. BASIL && .AVIATION... POCKETS OF IFR/LIFR CIGS AND VSBYS IN STRATUS AND FOG FROM RDD-SMF-SUU EAST WILL REMAIN THRU 20Z. GENERALLY VFR CONDS EXPECTED AFT 20Z. CIGS WILL AGAIN LWR AFT 00Z AS A STG PACIFIC STORM APPROACHES THE COAST. WDSPRD PCPN AND MTNS OBSCD DVLPG OVR RTES AFT 06Z. SG && .STO WATCHES/WARNINGS/ADVISORIES... ...WINTER STORM WATCH FOR THIS EVENING THROUGH THURSDAY MORNING ABOVE 5000 FEET FOR SHASTA COUNTY SOUTHWARD ALONG THE COASTAL RANGE TO NORTHERN LAKE COUNTY. ...WINTER STORM WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR THE NORTHERN SIERRA NEVADA. &&
Hazardous weather outlook, Nov 30, 7:00 AM PST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST WED NOV 30 2005 CAZ013>019-063-064-066>069-011500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST WED NOV 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A WARM PACIFIC STORM SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA DURING THE NIGHT BRINGING RAIN AND HIGHER ELEVATION MOUNTAIN SNOW TO NORTHERN CALIFORNIA ALONG THE GUSTY SOUTH WINDS. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY A WARM PACIFIC STORM SYSTEM WILL CONTINUE TO MOVE THROUGH NORTHERN CALIFORNIA ON THURSDAY AND THURSDAY NIGHT BRINGING RAIN AND HIGHER ELEVATION MOUNTAIN SNOW TO NORTHERN CALIFORNIA ALONG THE GUSTY SOUTH WINDS. WINDS AND PRECIPITATION WILL DECREASE ON FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 4:06 PM PST | Winter Storm Watch | STO | 24 hr | |
| Nov 30, 3:38 PM PST | Winter Storm Warning | STO | 27 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.